# SDR ASAA2015090712964

- Difficulty date: September 7, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 5,207 hours, 1,658 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 6937324378
- Part serial: F07766
- Condition: Failed
- Location: Flight Deck
- Part time: 5,246 hours, 1,670 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLY DUCT TEMP INDICATOR NEEDLE SWINGS AND MOVES ERRATICALLY, NEEDLE SWINGS 10DEG TO 60 DEG C, ONLY IN THE "CONT CAB" AIR TEMP SETTING.  THERE ARE NO CAUTION LIGHTS ASSOCIATED WITH THE NEEDLE SWINGS.  CONT CAB OUTPUT TEMP IS STABLE AND APPEARS TO BE OPERATING AT THE DESIRED/SELECTED TEMP SETTING.  ACFT GROUNDED.  VERIFIED AIR TEMP SELECTOR SWITCH S1 IS OPEN IN CONTROL CABIN POSITION REF SSM 21-61-51.  REPLACED CABIN TEMP PANEL P5-17.  OPS CK NORMAL, REF MM 21-61-15.
